# SDR MASA2011020801890

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 18,869 hours, 15,099 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION ON TAKEOFF, CREW ABORTED TAKEOFF.   CHECKED PAX DOOR WIRING HARNESS FOR BROKEN WIRES AND NO DEFECTS WERE NOTED. COMPARED RESISTANCE BETWEEN PX107 AND PX101 AND NO DEFECTS WERE NOTED.  INSPECTED PAX DOOR FOR LOOSENESS, NO DEFECTS WERE NOTED.  DOOR WARNING SYSTEM OPS CHECKS GOOD.
